# SDR 9808109953

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS BETWEEN ROWS 8 THRU 10 WOULD NOT EXTINGUISH WITH SWITCH IN OFF POSITION.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
